Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 60, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 20, 2007, 12:10 AM CDT for Wright County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2007, 12:10 AM CDT (05:10 UTC)
- Expired
- Aug 20, 2007, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Whole counties
County Wright County, IA
The radar
The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 200511
FFWDMX
IAC197-201115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1210 AM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 615 AM CDT
* AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN OVER
PORTIONS OF WRIGHT COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARION AND
BELMOND
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT...WHICH COULD PRODUCE RENEWED FLASH FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4291 9351 4256 9350 4256 9397 4290 9397
4291 9397
TIME...MOT...LOC 0510Z 180DEG 0KT 4269 9370
$$
KINNEY3 follow-up statements
000
WGUS73 KDMX 200620
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
118 AM CDT MON AUG 20 2007
IAC197-201115-
WRIGHT IA-
118 AM CDT MON AUG 20 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
WRIGHT COUNTY...
AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING MOVING INTO THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARION AND
BELMOND
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA WHICH ALREADY RECEIVED ONE TO TWO INCHES IN THE
NORTH...AND 2 TO 3 IN THE SOUTH AND CENTRAL SECTIONS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4291 9351 4256 9350 4256 9397 4290 9397
4291 9397
TIME...MOT...LOC 0618Z 180DEG 0KT 4269 9370
$$
RUSSELL000
WGUS73 KDMX 200715
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
211 AM CDT MON AUG 20 2007
IAC197-201115-
WRIGHT IA-
211 AM CDT MON AUG 20 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
WRIGHT COUNTY...
AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAINS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARION AND
BELMOND
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH IS POSSIBLE IN THE
WARNED AREA WHICH ALREADY RECEIVED ONE TO TWO INCHES IN THE
NORTH...AND 2 TO 3 IN THE SOUTH AND CENTRAL SECTIONS.ADDITIONAL
SCATTERED THUNDERSTORMS MAY AFFECT THE AREA AFTER 3 AM AS WELL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4291 9351 4256 9350 4256 9397 4290 9397
4291 9397
TIME...MOT...LOC 0711Z 180DEG 0KT 4269 9370
$$
RUSSELL000
WGUS73 KDMX 200816
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
310 AM CDT MON AUG 20 2007
IAC197-200820-
WRIGHT IA-
310 AM CDT MON AUG 20 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WRIGHT COUNTY...
AS OF 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN HAD ENDED ACROSS MOST OF WRIGHT COUNTY. NO NEW REPORTS OF
FLOODING WERE RECEIVED. SOME PONDING OF WATER IN DITCHES AND FIELDS
IS STILL LIKELY AND SMALL CREEKS MAY REMAIN ELEVATED ACROSS THE AREA
THROUGH THE OVERNIGHT. THE FLASH FLOOD WARNING HAS BEEN CANCELED.
LAT...LON 4291 9351 4256 9350 4256 9397 4290 9397
4291 9397
TIME...MOT...LOC 0810Z 180DEG 0KT 4269 9370
$$
RUSSELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 11:50 PM CDT, 20 minutes earlier.
Area forecast discussion, Aug 19, 11:50 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAFS NATIONAL WEATHER SERVICE DES MOINES IA 1150 PM CDT SUN AUG 19 2007 .SYNOPSIS... NEARLY STATIONARY FRONT WOBBLING NORTH ACROSS THE STATE LATE THIS AFTERNOON WITH TROPICAL MOISTURE FEED WELL IN PLACE ONCE AGAIN. THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF BOUNDARY ACROSS SOUTHERN MN AND ARE HEADING EAST ALONG H850 FRONTAL ZONE. OVER SOUTHERN SECTIONS OF THE FORECAST AREA...CONTINUE TO SEE INFLUX OF OLD ERIN MOISTURE WITH AREAS OF THUNDERSTORMS INCREASING. MAINTAINING FLASH FLOOD WATCH TONIGHT ACROSS THE NORTH WHERE ADDITIONAL RAINFALL EXPECTED. SOUTHERN PORTIONS CAN TAKE A FEW INCHES WITH LESS IMPACT EXPECTED THERE. .SHORT TERM...TONIGHT... DEEP TROPICAL MOISTURE PLUME CONTINUES TO STREAM NORTH INTO THE STATE TNT. THOUGH THE GREATEST LIFT INITIALLY APPEARS TO BE ALONG AND NORTH OF THE IA-MN BORDER...RUC MODEL HAS COME AROUND TO SHOW INCREASING LIFT WITH STRONGER AND MORE NORTHERLY MOISTURE TRANSPORT OVER THE ENTIRE FORECAST AREA THIS EVENING AND GRADUALLY SHIFTING THE GREATER MOISTURE TRANSPORT MORE EAST NORTHEAST BY 03Z LATER THIS EVENING. H700 WAVE OVER THE DAKOTAS SHOULD HELP KEEP PATTERN PROGRESSIVE OVER THE NORTH THOUGH SOME STORMS EXPECTED TO FIRE INTO THE WARM SECTOR THIS EVENING ALONG THE FRONTAL BOUNDARY AS IT DRIFTS SOUTHEAST WITH TIME. THIS MAY MITIGATE SOME HYDRO ISSUES OVER THE NORTH BUT WILL HOLD ONTO FLASH FLOOD WATCH DUE TO FACT THAT LITTLE IF ANY ADDITIONAL RAINFALL TNT WILL CAUSE PROBLEMS. OLD ERIN STILL A PROBLEM...AS MOISTURE TRANSPORT AND PLUME WILL CROSS THE SOUTHEAST THIRD OF FORECAST AREA THROUGH 06Z...WITH SOME HEAVY RAINFALL POSSIBLE THERE. GFS/NAM MUCH FARTHER EAST WITH TRACK THIS EVENING...AND AM FOLLOWING RUC MORE CLOSELY. FFG RUNNING HIGHER SOUTHEAST COUNTIES WITH VALUES GENERALLY IN THE 2.5 TO 3.5 RAINFALL SO WILL NOT EXTEND WATCH ANY FARTHER SOUTH ATTM THOUGH SOME TOTALS MAY COME IN ABOVE TWO INCHES IN SOME CASES. H700 WAVE NORTH WILL LIFT EAST AFTER 06Z AND RAINFALL SHOULD DIMINISH AT THAT TIME. ACROSS THE SOUTH EXPECT THE RAIN TO DIMINISH BETWEEN THE 04 AND 08Z TIMEFRAME AS OLD ERIN SPINS EAST BY MORNING. FOLLOWING THAT...FOG MAY BECOME AN ISSUE IN THE WAKE OF THE THESE SYSTEMS AS WINDS REMAIN LIGHT BY MORNING. WITH GO WITH AREAS OF FOG FOR NOW. .LONG TERM...MONDAY THROUGH SUNDAY ACTIVE WEATHER PATTERN TO CONTINUE FOR THE WORK WEEK AS THE SURFACE BOUNDARY IS NEVER FORECAST TO LEAVE IOWA UNTIL FRIDAY NIGHT. SEVERAL ROUNDS OF CONVECTIVE WEATHER ARE LIKELY TO OCCUR...WITH HIGHEST PROBABILITIES OVER NORTHERN IOWA WHERE SOME HEAVY RAINS HAVE ALREADY FALLEN...MAKING LOCAL FLOODING THE BIGGEST THREAT FOR THE WEEK. WESTERLY FLOW ALOFT WILL PROVIDE ENOUGH SHEAR AT TIMES FOR ISOLATED SEVERE WEATHER. CONDITIONS SOUTH OF THE FRONT WILL REMAIN TROPICAL WITH HIGHS CLOSE TO 90 AND DEWPOINTS WELL INTO THE 70S. TEMPERATURES A BIT MORE PROBLEMATIC NORTH SINCE THERE IS A SLIM POSSIBILITY THAT COOLER AND DRIER AIR COULD SLIP IN FOR A SHORT SPELL. SPECIFICALLY...AFTER TONIGHT HEAVY RAIN CHANCES APPEAR TO BE MOST LIKELY WITH CONVECTIVE COMPLEXES THAT ARE EXPECTED TO DEVELOP MONDAY EVENING AND MOVING ACROSS NORTHERN IOWA...WITH REPEAT ACTION POSSIBLE ACROSS THE SAME AREA TUESDAY NIGHT. RETURN FLOW OF COPIOUS MOISTURE AND THETA-E ADVECTION IS RAPID ACROSS THIS AREA AS A SERIES OF SHORT WAVES COMES OUT IN THE WLY FLOW ALOFT. DIFFICULT TO SEE ENOUGH OF A BREAK IN THIS PATTERN THROUGH THURSDAY NIGHT...SO CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH FRIDAY. LONGER RANGE MODELS AGREE THAT A RIDGE WILL BUILD SOMEWHAT TO THE WEST PUSHING A SURFACE HIGH INTO IOWA AND THE UPPER MIDWEST FOR FRIDAY AND SATURDAY...WHICH SHOULD END THE PERSISTENT RAIN CHANCES AND DROP TEMPERATURES AND DEWPOINTS BACK TO COMFORTABLE LEVELS. ALL OF THESE RAIN CHANCES LEAVE THE POSSIBILITY OF ADDITIONAL FLASH FLOOD WATCHES AND POSSIBLE RIVER FLOODING EVENTUALLY FOR THE NORTHERN HALF OF THE STATE. CEDAR RIVER IS NOW EXPECTED TO REACH BANK FULL...AND COULD GO HIGHER IF RAINS TARGET THE SAME AREAS FOR A COUPLE OF DAYS IN A ROW. .AVIATION...20/06Z STATIONARY BOUNDARY MEANDERS THROUGH THE STATE. STORMS WITH HEAVY RAINFALL LEAVING VERY MOIST AIRMASS WITH FOG LIKELY. FREQUENT IFR CONDITIONS NORTHERN HALF OF IOWA THROUGH MORNING. MVFR CLOUDS AROUND 3000 FEET TODAY. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 4 AM MONDAY IAZ004>007-IA015>017-IA023>028-IA035>039-IA049>050- && SHORT TERM...REV LONG TERM...JUNGBLUTH AVIATION...FORSTER
Hazardous weather outlook, Aug 19, 11:15 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1115 PM CDT SUN AUG 19 2007 IAZ004>007-015>017-023>028-035>039-047>050-201100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- 1115 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL CONTAIN HEAVY RAINFALL WITH THE POTENTIAL TO PRODUCE 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM MONDAY THROUGH SATURDAY...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAINFALL WOULD BE HELPFUL. IAZ033-034-044>046-057>062-070>075-081>086-092>097-201100- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 1115 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT MAINLY NON SEVERE THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE EVENING HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL RANGING FROM ONE TO THREE INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM MONDAY THROUGH FRIDAY...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY AT THIS TIME.
In the hours before
Local storm report, Aug 19, 9:06 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
906 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD 4 SW HAMPTON 42.70N 93.26W
08/19/2007 FRANKLIN IA LAW ENFORCEMENT
SEVERAL COUNTY GRAVEL ROADS COMPLETELY WASHED OUT OR
PARTIALLY WASHED OUT. ROADS MAINLY AFFECTED SOUTH OF
105TH STREET AND IN THE AREA OF RAVEN AND 40TH STREET.
&&
MRUSSELLLocal storm report, Aug 19, 9:07 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN PILOT MOUND 42.16N 94.02W
08/19/2007 M3.00 INCH BOONE IA TRAINED SPOTTER
MEASURED IN 1 HOUR.
&&
MRUSSELLLocal storm report, Aug 19, 9:14 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
914 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HEAVY RAIN N PILOT MOUND 42.17N 94.02W
08/19/2007 M3.75 INCH BOONE IA TRAINED SPOTTER
NWS TRAINED SPOTTER REPORTS 3.75 INCHES IN 1.5 HOURS.
&&
CCOGILLocal storm report, Aug 19, 11:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD DUNKERTON 42.57N 92.16W
08/19/2007 BLACK HAWK IA LAW ENFORCEMENT
BRIDGE WASHED OUT IN THE 7700 BLOCK OF EAST BIG ROCK ROAD
NEAR DUNKERTON. TIME IS TIME OF REPORT.
&&
RKLocal storm report, Aug 19, 11:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD DUNKERTON 42.57N 92.16W
08/19/2007 BLACK HAWK IA LAW ENFORCEMENT
ROAD WASHED OUT IN THE 3400 BLCOK OF NORTH PILOT GROVE
NEAR DUNKERTON. TIME IS TIME OF REPORT.
&&
RKLocal storm report, Aug 19, 11:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1116 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD PILOT MOUND 42.16N 94.02W
08/19/2007 BOONE IA LAW ENFORCEMENT
SEVERAL GRAVEL AND HARD TOP ROADS CLOSED OVER NORTHERN
BOONE COUNTY...MAINLY NORTHWEST OF BOONE.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 30 min |
| Aug 19, 7:35 PM CDT | Tornado Warning | DMX | Hardin | 20 min |
| Aug 19, 9:41 PM CDT | Flash Flood Warning | DMX | Boone | 6 hr |
| Aug 19, 11:46 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 20, 12:11 AM CDT | Flash Flood Warning | DMX | Calhoun | 6 hr |
| Aug 20, 12:27 AM CDT | Flash Flood Warning | DMX | Franklin | 6 hr |
| Aug 20, 12:40 AM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Aug 20, 12:50 AM CDT | Flash Flood Warning | DMX | Humboldt | 6 hr |
| Aug 20, 1:14 AM CDT | Flash Flood Warning | DMX | Pocahontas | 6 hr |
| Aug 20, 3:55 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 4 days |
| Aug 20, 4:45 AM CDT | River Flood Warning | DMX | Webster | 12 hr |
| Aug 20, 4:57 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 16 hr |
| Aug 20, 5:08 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 8 days |
| Aug 20, 5:59 AM CDT | Flash Flood Warning | DMX | Emmet, Kossuth | 6 hr |
| Aug 20, 9:27 AM CDT | Flash Flood Warning | DMX | Emmet, Kossuth | 4 hr |
| Aug 20, 9:34 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 56 min |
| Aug 20, 10:14 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 34 min |
| Aug 20, 10:18 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Pocahontas, Webster | 4 hr |
| Aug 20, 10:18 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Humboldt, Pocahontas, Webster | 4 hr |
| Aug 20, 10:24 AM CDT | Severe Thunderstorm Warning | DMX | Crawford | 51 min |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.